# SDR TRBA2010019

- Difficulty date: March 21, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 31,007 hours, 34,217 cycles
- Engine: Pwa PW120
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIDE LT BRAKE PEDAL IS TOO LOW BEFORE BRAKING ACTION.  PERFORMED OPS TEST TO BRAKING SYS FOUND OK IAW JIC 32-42-00.  NORMAL BRAKING.
